# SDR AALA2009040100001

- Difficulty date: April 1, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 72,075 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - DURING TAXI ALL FOUR ANTI-SKID LIGHTS ILLUMINATED AND ANTI-SKID CYCLED NUMEROUS TIMES CAUSING BRAKES TO FAIL.  REPLACED OVERHEAD TEST SWITCH 1-40 AND PARKING BREAK SWITCH 2TL1182 1-130.  REPLACED LOOSE PINS IN ANTI-SKID RACK CONNECTOR.  REPLACED LEFT AND RIGHT BRAKE PEDAL PRESSURE TRANSDUCERS AND ALL FOUR ANTI SKID VALVES.
